Skip to Main content Skip to Navigation

hal-01734515v1  Journal articles
Nathalie AyiErwan Faou. Analysis of an asymptotic preserving scheme for stochastic linear kinetic equations in the diffusion limit
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2019, 7 (2), pp.760-785. ⟨10.1137/18M1175641⟩
hal-00939013v1  Journal articles
Michal KolwalczykBenoît PerthameNicolas Vauchelet. Transversal instability for the thermodiffusive reaction-diffusion system
Chinese Annals of Mathematics - Series B, Springer Verlag, 2015, 36 (5), pp.871-882. ⟨10.1007/s11401-015-0981-x⟩
inria-00541860v1  Journal articles
Marie DoumicAnna Marciniak-CzochraBenoît PerthameJorge Zubelli. A Structured Population Model of Cell Differentiation
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2011, 71 (6), pp.1918-1940. ⟨10.1137/100816584⟩
hal-01674142v1  Journal articles
Jean ClairambaultBenoît PerthameAndrada Quillas Maran. Analysis of a system describing proliferative-quiescent cell dynamics
Chinese Annals of Mathematics - Series B, Springer Verlag, 2018, pp.1-13
tel-01485632v1  Habilitation à diriger des recherches
Martin Campos Pinto. Analysis and design of numerical methods for problems arising in plasma physics
Mathematics [math]. Université Pierre et Marie Curie (UPMC Paris 6), 2017